On the p-adic periods of X...(p).

Ehud de Shalit

Mathematische Annalen (1995)

  • Volume: 303, Issue: 3, page 457-472
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Shalit, Ehud de. "On the p-adic periods of X...(p).." Mathematische Annalen 303.3 (1995): 457-472. <http://eudml.org/doc/165377>.

author = {Shalit, Ehud de},
journal = {Mathematische Annalen},
keywords = {-adic periods; -adic uniformization; modular curve},
number = {3},
pages = {457-472},
title = {On the p-adic periods of X...(p).},
url = {http://eudml.org/doc/165377},
volume = {303},
year = {1995},

AU - Shalit, Ehud de
TI - On the p-adic periods of X...(p).
JO - Mathematische Annalen
PY - 1995
VL - 303
IS - 3
SP - 457
EP - 472
KW - -adic periods; -adic uniformization; modular curve
UR - http://eudml.org/doc/165377
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.